# SDR CHQA20140131057

- Difficulty date: January 31, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 31,079 hours, 27,069 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,359 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532638401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE RT OMEGA BEAM AT FRAME 24.  THE BEAM WAS REPAIRED IAW ETD 2014-145-008961.
